MathSciNet Relay Station
MathSciNet bibliographic data
MR2469526 (2009m:20065) 20F65 (20F67 53C21 53C23)
Elsner, Tomasz Flats and the flat torus theorem in systolic spaces. Geom. Topol. 13 (2009), no. 2, 661–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement